# SDR ASAA2018070825307

- Difficulty date: July 8, 2018
- Submitted: July 9, 2018
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 43,309 hours, 13,259 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Part number: 3400010260
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING TC 78472002 NR 1 ENGINE S/N 894474 FOUND FAN BLADES NR 7, 14, 19, 20, 22, 23 CU-NI-IN COATING CHIPPED MEASURED & FOUND TO BE OUT OF LIMITS. GROUNDED - YES. REMOVED AND REPLACED ENG 1 FAN BLADES 7, 14, 19, 20, 21, 22 AND 23 ON S/N 894474 REF T/C 78472002.
